Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ringbearer

Member
  • Total Reviews

    1
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ringbearer

  • Rank
    New Member
  • Birthday 05/01/1993

Profile Information

  • Gender
    Male
  1. unfortunately i have been taking fish oil for several monthst (the good type too with an extremely high percentage of epa's and dha's) and there has been a little bit of an improvement, but it is still awful. i have not heard about l-argine, but at this point hell ill try literally anything. and as for exfoliation i have tried this as well and i would have to exfoliate my entire body because my chest is 100 times worse than the rest of my body. but i do appreciate your post and will look into l
  2. unfortunately i have been taking fish oil for several monthst (the good type too with an extremely high percentage of epa's and dha's) and there has been a little bit of an improvement, but it is still awful. i have not heard about l-argine, but at this point hell ill try literally anything. and as for exfoliation i have tried this as well and i would have to exfoliate my entire body because my chest is 100 times worse than the rest of my body. but i do appreciate your post and will look into l
  3. Hello. I am 18 years old an still suffering from the effects of accutane I took 3 courses of accutane, for 5 months each, but didnt experience side effects until after my last course. My first course was going into my freshman year of high school at 40 mg a day. The second was the winter of my junior year where i took 80mg a day. the third was going into my senior year where i took 80 mg for the first three months then i took 100mg for the last two months. The side effects: First off id like
  4. Hello. I am an 18 year old guy who needs some help with post accutane redness I took accutane 3 times. 40 mg for 5 months whe i was a 15, 80 mg for 5 months when i was 16, and 80 mg for 3 months then 100 mg for 2 months when i was 17 Accutane has pretty much cleared my acne but has caused so many problems that i almost wish i had never taken it Here are my issues: -Every time i exercise i get SUPER red all over my body but mostly my chest and upper back. So much to the point where is io have
  5. one more thing (sorry i know im posting a lot) I say in my first post that omega 3 didnt work for me and that i got a bad break out and i say later that it helps my acne. heres my resoning: first i took it only for 6 days in the middle of a bad breakout. so i think i just wanted to blame the bad brake out on something so i chose the omega 3. also 6 days is not nearly enough time. and when i took it for those 6 days i didnt take nearly the dosage i was supposed to. back then i took i 1000 mg pi
  6. i would like to say THANK YOU THANK YOU THANK YOU to everyone who commented on here. i really appreciate the advice Jvkea2: im 99% sure its acne and not razor bumbps. there are big whiteheads on places on dont even shave. and my acne did get a little bit better after the 3 course of accutane but it was still pretty bad. and i asked my brother and his routine was the same as mine which caused me to give up and do the caveman regimine which was one of the best decisions ive made as far as my skin
  7. BREAKTHROUGH!!! sorry for such a late response to everything. i do have some good news though! accutane really screwed me over but i have found some solutions to some of my problems as far as the acne goes? i have done 3 things that have GREATLY cleared up my acne 1. i don't wash my fash anymore. i know crazy right? i was really frustrated and did some research about the caveman regimin or the "do nothing" routine. and guess what? IT WORKS. i still get the occasional pimple but they are muc
  8. I am a 17 year old male with moderate to moderatley severe acne I would like help from anybody if they have any thoughts at all or have gone through anything similar PLEASE post. In order heres what i have tried -cetaphil cleaner twice a day with cetaphil moisturizer and differin once a day -cetaphil cleaner twice a day with cetaphil moisturizer and tazorac once a day -cetaphil cleansing twice a day with cetaphil moisturizer and ACCUTANE (40 mg for 5 months) -neova cleansing
  9. ringbearer

    better mood skin was slightley softer gave me AWFUL breakouts (see below) i know its very healthy for you but i took this for a week (i know i shouldve taken longer to see if it was coincidence but i dont think it was) and it broke me out awful. of the seven days i got 5 MASSSIVE pimples that, not to be gross, were very puss-filled and took a while for them to go away because everytime i thought they were popped there was more. im glad this works wonders for some but i didn't for me. a
  10. So ive been on all kinds of medications such as differin tazorac epiduo doxycycline and accutane twice. my first time on accutane was 40 mg for 5 months and the second was about a year later at 80 mg for 5 months. i was wondering if anybody else thinks that a much larger dosage, lets say 120 mg for 5 months minimum would clear up my skin? im 6'3" 180 ponds And im a 17 year old male whos fed up. thanks
  11. Please i need some help. I am a 17 year old male and i feel as if i have tried every method to try and get rid of this awful thing called acne. If anybody has a similar story and has found success could you please tell me? I began going the derm in 8th grade. there he gave me differin and told me to wash my face with cetaphil. that didnt work so then he changed it from differin to tazorac and told me to keep using cetaphil only twice a day. that didnt work so then he changed he added doxyc
×